MathSciNet Relay Station
MathSciNet bibliographic data
MR429790 (55 #2800) 10H10
Jutila, Matti Zero-density estimates for $L$-functions. Acta Arith. 32 (1977), no. 1, 55–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement